Spectral isometries into commutative Banach algebras

Martin Mathieu, Matthew Young

Research output: Chapter in Book/Report/Conference proceedingConference contribution

211 Downloads (Pure)

Abstract

We determine the structure of spectral isometries between unital Banach algebras under the hypothesis that the codomain is commutative.
Original languageEnglish
Title of host publicationContemporary Mathematics
EditorsKrzysztof Jarosz
PublisherAmerican Mathematical Society
Pages217-222
Number of pages6
Volume645
ISBN (Electronic)978-1-4704-2633-0
ISBN (Print)978-1-4704-1694-2
DOIs
Publication statusPublished - 2015

Publication series

NameContemporary Mathematics
PublisherAmerican Mathematical Society
Volume645
ISSN (Print)0271-4132

Keywords

  • Spectral isometries, Jordan isomorphisms, commutative Banach algebras

Fingerprint Dive into the research topics of 'Spectral isometries into commutative Banach algebras'. Together they form a unique fingerprint.

Cite this